# SDR RAIA00209244

- Difficulty date: August 28, 2002
- Submitted: September 8, 2002
- Operation: Air carrier
- Aircraft: N561HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41077
- Aircraft time: 14,044 hours, 15,862 cycles
- Engine: Garrtt TPE33114HR
- Engine time: 12,203 hours, 12,337 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Out Of Adjust
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE FLAMED OUT DURING TAXI.   MAINTENANCE INSPECTED ENGINE, NO DEFECTS NOTED.  ADJUSTED NR 2 ENGINE DECELERATION SCHEDULE, OPS CHECK OK.
